Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Heart burn, uncontrollable shaking, difficulty in erection, low appetite, nausea. Help?

I have heart burn it seems like all the time. my stomack feels tight on top but empty on bottom. I have uncontrollable shaking at times like being cold . When i try to get erection it takes a lot of efforert and hard to climax. Currently i am taken welburtion been on it for to days i have had my thyroid checked and other blood tested. I have no appetite and feel nausa when i make myself eat. i am at my wits end i have been to the doc.3 times and was told it cold be depresstion and anxity but why do i wake up and start to shake and is hard to stop it.
Asked On : Sun, 19 Aug 2012
Answers:  1 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response

Welcome to HealthcareMagic Public Forum

From above description, It appear that you are having anxiety problem. Anxiety also leads to increase acid secretion which need assessment and treatment. Sexual problems also common with anxiety.

Continue treatment with welbutrin as it is good for it but may take 3-4 weeks to show effects. You can visit specialist like psychiatrist or psychologist (if not visited before). Cognitive behavior therapy from trained therapist also help in these cases.

I hope this information has been both informative and helpful for you.
Wish you Good Health.

Dr. Ashish Mittal
Answered: Thu, 27 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor